EconPapers    
Economics at your fingertips  
 

Some properties of a generalized type-1 Dirichlet distribution

E.V. Mayamol

Statistica, 2010, vol. 70, issue 1, 95-111

Abstract: This paper deals with a generalization of type-1 Dirichlet density by incorporatingpartial sums of the component variables. We study various proportions, structural decompositions, connections to random volumes and p-parallelotopes. We will also look into the regression function of xk on x1 ,..., xk-1 , Bayes’ estimates for the probabilities of a multinomial distribution by using this generalized Dirichlet model as the prior density are given. Other results illustrate the importance of the study of variable x1 in this model. It is found that the variable x1 in this model can be represented as the ratio of squares of volumes of two parallelotopes. Under certain conditions, x1 can be used to study the structural representations of the likelihood ratio criteria in MANOVA, MANCOVA etc.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:70:y:2010:i:1:p:95-111

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:70:y:2010:i:1:p:95-111